# SDR AALA202201117620

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 14,785 hours, 6,214 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH IS GETTING STUCK IN LOCKED POSITION. ADJUSTED DOOR TOP ROLLER. PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-04.
